Alka-Seltzer Plus® formulas are not intended to cause drowsiness. Any comments?
Can you take ibuprofen with alka seltzer cold It makes you really drowsy. Ingredients in alka seltzer plus cold. Alka Seltzer Plus Cold & Cough Citrus Active Ingredients: Aspirin 325 mg, Shopping for Medication and Drugs deals?
When making a rocket with Alka Seltzer and water, why don’t you crush up the Alka where I added half a Seltzer tablet? I recently did an experiment tablet of Alka Seltzer to a
Before taking this product, tell your doctor or pharmacist if you are allergic to any of its ingredients; or if you have any other allergies. This product may contain inactive ingredients, which can cause allergic reactions or other problem… More:http://www.medhelp.org/drugs/Alka-Seltzer-Plus-Cold/show/2150
Use Alka-Seltzer Plus Cold as directed by your doctor. Check the label on the medicine for exact dosing instructions. Alka-Seltzer Plus Cold may be taken with food if it upsets your stomach. If you miss a dose of Alka-Seltzer Plus Cold and … More:http://www.drugs.com/PDR/Alka_Seltzer_Plus_Night_Time_Cold_Medicine_Liqui_Gels.html
Consult your pharmacist. More:http://www.webmd.com/drugs/drug-153186-Alka-Seltzer+Plus+Cold+PE+Oral.aspx?drugid=153186&drugname=Alka-Seltzer+Plus+Cold+(PE)+Oral&source=3
Can I use Alka-Seltzer Plus Cold with other medications? . without alcohol, the other Alka-Seltzer Plus® Cold formulas are not intended to cause drowsiness.
Because they can cause drowsiness, don't take them with alcohol. you'll find in Vicks NyQuil, and Alka-Seltzer Plus Night-Time Cold Medicine; and Loratadine Detail:http://www.ehow.com/how_2269222_choose-over-counter-cold-remedy.html
Powered by: WordPress